Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Skin tear on scrotum, bleeding. Taking coumadin medication. Medication to heal tear?

I just starting caring for an elderly man that has a skin tear(what I have been told it is) on his scrotum . He is on coumidin so there is bllod dripping out. I was told to put gauze on it while he his bed for the night. I am concerned and want to know what to watch for or will it stop bleeding/heal, should he see a doctor if it doesn t stop bleeding in a certain amount of time?
Asked On : Mon, 9 Jul 2012
Answers:  1 Views:  157
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern, this may not be bleeding but this could be oozing of blood from the superficial wound the oozing can be stop by sprinkling the antibiotic powder and the best option is "Povidone Powder" this would stop the oozing of blood and prevent the wound from the infection general taking care of would bring the fast healing, hope this information helps you have nice day.
Answered: Thu, 24 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor